MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. OES BRONCHOFIBERSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. OES BRONCHOFIBERSCOPE
Model Number BF-XP60
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was inspected at olympus (b)(4).It was confirmed that the coating of the insertion tube of the subject device was peeled off more than 1mm2 due to the deterioration.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed during the incoming inspection for repair at olympus (b)(4), that it was found the coating of the insertion tube of the subject device was peeled off more than 1mm2.The subject device had been returned to olympus china for repair of the of the insertion tube.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Olympus medical systems corp.(omsc) reviewed, the manufacturing history (dhr) of the subject device and confirmed, no irregularity.[conclusion]: the root cause of the reported phenomenon could not be identified.[considerations]: based on the following information, omsc presumed, that the cause was physical stress/chemical stress/storage environment.-according to the inspection result of the subject device at olympus china, the coating on the insertion part was peeled off.And there were scratches on the insert part.-ifu states, cautions regarding physical stress, reprocess method and storage environment of device.-according to the former similar case, it had been presumed, that the cause was physical stress/chemical stress/storage environment.If additional information becomes available, this report will be supplemented.

Brand Name
OES BRONCHOFIBERSCOPE
Common Device Name
BRONCHOFIBERSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key12876335
Report Number8010047-2021-15097
Device Sequence Number4509941
Product Code EOQ
UDI-Device Identifier04953170308154
UDI-Public04953170308154
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-XP60
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date11/25/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown